elevated liver enzymes
Mar 8, 2008
I have recently been told that I have elevated liver enzymes and currently waiting on results of Hep C blood test. I was admitted to hospital 6 weeks ago with abdominal pain but no cause was found then. Since then I have really aching legs paticularly around the knee and ankle joints and find I am nauseated sometimes during the day. Are these also symptons of hep C?
Response from Dr. McGovern
That would be one possibility. However, hepatitis - which means inflammation of the liver - can cause nausea, regardless of the cause.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Sex With A Prostitute?
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Bloody Urine After Licking Vagina Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.